Tuesday, March 30, 2010

When the Side Effects of Your Meds...

... are worse than your symptoms:

  •  you went from having difficulty with daily activities to laying on the floor in the fetal position.
  •  your kids went from laid-back homeschooling to full-time Spring Break.
  •  you went from speaking in a hoarse voice to having no voice at all.
  •  you experienced a 4 on the scale of "interfering with my life" before the meds and a 10 with meds.
  •  your husband went to work everyday when you had strep throat and a sinus infection, but after you took your medication one time, he was unable to work a full day.
  •  and last, but not least, you are begging God for it to be the common cold because it means no meds....

Case and point: my treatment from the doctor was to do Albuterol breathing treatments and use steroids.  One inhalation of Albuterol took almost 24 hours to get over: dizziness that made me nauseous and crashing blood sugar that also made me nauseous.  If i held my body just so and tilted my head exactly right and then didn't move, i could refrain from worsening the condition.... Fun times.

I think i'll go back to resting so i can breathe more easily.
Asthmatics have my deepest sympathies.

No comments:

Post a Comment